# SDR MWEA020567

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES AT FRAME STATION 785 AND LONGERON 22 LEFT IS CRACKED.  FABRICATED, LOCATED AND DRILLED AND INSTALLED FRAME SPLICE.  REMOVED AND INSTALLED SHEAR TIE.
